# SDR AALA981743

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BS 1010 BELL FRAME CORRODED, LOWER LEG BELOW STRINGER 19L.  BLENDOUT CORROSION PER SRM 51-10-6.  INSTALLED STAINLESS ANGLE DOUBLER WITH NINE .25 INCH AND NINE .1875 INCH HI-LOCKS PER SRM 51-40-3 AND AARD 51-20-5.  (M)
